Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

How to get rid of unwanted hair on chin and upper-lip?

hi having unwanted hair on upper lip nd chin .pls tell me the solution for my problem

Asked On : Mon, 29 Nov 2010
Answers:  2 Views:  450
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
pls tell me the solution
Answered: Mon, 29 Nov 2010
General & Family Physician Dr. P. Mahesh's  Response
Hi Neeraja,

Welcome to HCM.
There are various methods like waxing, electrolysis to remove unwanted hair, but all of them are temporary methods.
What is more important is to try to find the cause for this hair growth in unwanted places. You have not mentioned your age. If you are young the most common cause for this is, polycystic ovaries causing hormonal imbalance. Adrenal gland pathology could also cause this.
You should get a complete medical checkup done including thyroid and adrenaline function tests as well as an ultrasound scan.
Wish you all the best.
Answered: Tue, 27 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor